Skip to Content

DOES ANYONE ELSE HAVE joint pain and lechen planus from lamictal?

Responses (2)

LaurieShay 17 Jan 2013

If you are experiencing a rash from lamictal use, please contact the prescribing doctor at once. Rash is a serious side effect of Lamictal and reason to discontinue this medication. There are other medications or life style changes that can help treat the condition for which you were taking the lamictal.

pickles503 17 Jan 2013

Hi notanexactscience. Yup! Lauries right on the button. Call your doc asap. It may not necessarily be the lamictal but why take a chance? There's a lot of reasons for lechen planus. I don't know the answer to this question. I take 400 mg per day, and I've never had that happen. I've been blessed. I hope you get to the doc. Keep us informed, plz.
God bless you,
Anna

notanexactscience 20 Jan 2013

Yes i did the rash your reffering to is steve johnson syndrom. I do not have. Joint pain on left side of body it feels stiff... anyone have this as side effect or im just getting old? It didnt start till i started lamictal.

pickles503 20 Jan 2013

Hi notanexactscience. Do u hav some form of arthritis or djd?
God bless you,
Anna

Wkumomma 4 Feb 2013

I have joint problems he doctors could not figure out ran a ton of tests. Finally my psychiatrist gave me gabapentin it's has helped so much!!

pickles503 5 Feb 2013

Gabapentin is a fantastic med for me. It's excellent for pain and relaxation. I hope they don't take it off the market. Good job!!!
God bless you,
Anna

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions